Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 14, 2015Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2015, 4:06 PM EDT for Cecil County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 4:06 PM EDT (20:06 UTC)
Expired
Jun 14, 2015, 4:30 PM EDT
In force
24 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 105 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WWUS81 KPHI 142006
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT SUN JUN 14 2015
 
DEZ001-MDZ008-PAZ101-102-142030-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
406 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...EAST
CENTRAL CECIL AND SOUTH CENTRAL CHESTER COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIR HILL...OR 7 MILES
NORTHWEST OF NEWARK...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CALVERT...NEW CASTLE...OXFORD...NORTH EAST...WEST
GROVE...BEAR...BLAKE...PLEASANT HILL...ANDORA...LADENBERG...NORTH
STAR...APPLETON...GLASGOW...CHERRY HILL...BAY VIEW...LOMBARD...
KEMBLESVILLE AND PIKE CREEK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3975 7605 3988 7584 3966 7559 3948 7586
TIME...MOT...LOC 2006Z 323DEG 10KT 3973 7588 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:46 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 14, 3:46 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE GREAT LAKES TO
THE WATERS OFF THE DELMARVA COAST THIS AFTERNOON. THE BOUNDARY IS
FORECAST TO DRIFT NORTHEASTWARD ACROSS OUR AREA FROM TONIGHT
THROUGH MONDAY NIGHT. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO
APPROACH FROM THE NORTHWEST ON TUESDAY AND IT IS ANTICIPATED TO
STALL AND MEANDER ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
FOR FLASH FLOODING TONIGHT...ESPECIALLY NORTH OF THE I-78
CORRIDOR. AFTER COLLABORATION WITH SURROUNDING OFFICES, HAVE
DECIDED TO HOLD OFF ON A WATCH BUT CONTINUE ENHANCED WORDING IN
THE HWO. PWAT/S WILL BE RUNNING +2 SDS, AND THAT/S NEVER GOOD WHEN
THUNDERSTORMS MOVE THROUGH THIS TIME OF YEAR. WE WILL CONTINUE TO
MONITOR THE SITUATION AND IF CONDITIONS CONTINUE TO JUICE, A WATCH
WILL BE ISSUED.

MEANWHILE...SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP LATE
THIS AFTERNOON IN THE UNSTABLE ATMOSPHERE SOUTH OF THE WARM FRONT
DRAPED DIAGONALLY ACROSS OUR REGION. THIS FRONT WILL SLOWLY LIFT
NORTH AS A LOW PRESSURE SYSTEM DEVELOPS ALONG IT LATER TONIGHT.
ANY RAIN THAT FALLS COULD BE HEAVY AT TIMES...ESPECIALLY AFTER
MIDNIGHT...AND IRREGARDLESS OF FLASH FLOODING...URBAN AND POOR
DRAINAGE FLOODING REMAINS A CONCERN. ISOLATED SEVERE WEATHER IS
ALSO POSSIBLE.

TEMPERATURES WILL BOTTOM OUT IN THE UPPERS 60S TO LOW 70S IN MOST
LOCATIONS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY. PWATS
WILL CONTINUE RUNNING HIGH, AND WITH THE IMPULSE AND FRONT MOVING
THROUGH...RAIN COULD BE HEAVY AT TIMES. PRECIPITATION RATES ARE
EXPECTED TO LESSEN LATER IN THE DAY. TEMPERATURES ARE EXPECTED TO
MAX OUT IN THE UPPER 80S MOST LOCATIONS...PERHAPS IN THE LOW 90S
FAR SOUTH.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE
NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES
REGION TO SOUTHEASTERN CANADA FROM MONDAY NIGHT THROUGH FRIDAY. AS
A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL. THE
PATTERN MAY TRY TO AMPLIFY A BIT OVER THE COMING WEEKEND WITH A
TROUGH BEGINNING TO DEVELOP OVER THE NORTHERN AND CENTRAL GREAT
PLAINS AND A RIDGE POSSIBLY STARTING TO BUILD OVER THE EASTERN
STATES.

A FRONTAL BOUNDARY IS FORECAST TO BE LIFTING NORTHEASTWARD ACROSS
EASTERN PENNSYLVANIA AND NEW JERSEY ON MONDAY EVENING AND INTO NEW
ENGLAND ON MONDAY NIGHT. AS A RESULT, THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE INTO AT LEAST
THE FIRST PART OF MONDAY NIGHT ALONG WITH THE THREAT OF LOCALLY
STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING.

ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST ON TUESDAY
ANOTHER BOUNDARY IS FORECAST TO DROP INTO OUR REGION FROM THE
NORTHWEST. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR
FORECAST AREA DURING THE PERIOD FROM WEDNESDAY THROUGH SUNDAY DUE
TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER
UNSETTLED PERIOD WITH SHOWERS AND THUNDERSTORMS FROM TIME TO TIME.
PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH AS GULF
MOISTURE IS DRAWN AROUND THE RIDGE OVER THE SOUTHEASTERN STATES.
HEAVY DOWNPOURS REMAIN POSSIBLE.

THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF
RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE
FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW.
WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE
LATEST GUIDANCE.

IT APPEARS AS THOUGH THERE MAY BE A BRIEF LULL IN THE
PRECIPITATION FROM LATE MONDAY NIGHT INTO PART OF TUESDAY MORNING
AS THE INITIAL FRONT LIFTS FARTHER TO OUR NORTHEAST. AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED FOR TUESDAY AS
THE NEXT FRONT DROPS INTO OUR REGION. WE HAVE AGAIN MENTIONED THE
POTENTIAL FOR HEAVY RAINFALL.

THE GUIDANCE IS SUGGESTING THAT ENOUGH DRY AIR WILL PUSH INTO OUR
REGION FROM THE NORTHWEST AND NORTH BEHIND THE FRONT TO BRING MOST
LOCATIONS DRY WEATHER CONDITIONS FROM TUESDAY NIGHT INTO
WEDNESDAY. AN INITIAL WEAK WAVE OF LOW PRESSURE ALONG THE FRONT IS
FORECAST TO BRING AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE PERIOD FROM WEDNESDAY NIGHT INTO THURSDAY
NIGHT WITH THE GREATEST POTENTIAL FOR HEAVY RAINFALL BEING LATE
WEDNESDAY NIGHT INTO THURSDAY.

ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR
FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF
PRECIPITATION ARRIVES OVER THE WEEKEND.

EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM MONDAY
NIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT
OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE
AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW
INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO
FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS
LIKELY.

AFTERNOON TEMPERATURES ON TUESDAY SHOULD BE MAINLY IN THE 80S IN
OUR NORTHWESTERN COUNTIES AND ALONG THE IMMEDIATE COAST. MAXIMUM
READINGS IN THE LOWER 90S ARE ANTICIPATED ELSEWHERE. IT APPEARS AS
THOUGH AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S IN
OUR HIGHLY URBANIZED AREAS, FALLING JUST BELOW THE CRITERION FOR A
HEAT ADVISORY.

MAXIMUM TEMPERATURES ARE FORECAST TO BE MOSTLY IN THE 80S FROM
WEDNESDAY THROUGH SUNDAY. OVERNIGHT LOWS ARE EXPECTED TO RANGE
MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S, WITH SOME LOWER 60S
READINGS POSSIBLE IN THE FAR NORTH.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE AFTERNOON HOURS,
BUT THEN CONDITIONS ARE EXPECTED TO DETERIORATE AS SHOWERS AND
THUNDERSTORMS MOVE IN FROM THE WEST. THE MOST ACTIVE CONVECTION
ACTIVITY IS EXPECTED DURING THE EVENING HOURS...BUT THEN
RAIN...SOME OF IT HEAVY...AND LOW CEILINGS COULD MAINTAIN IFR
CONDITIONS THROUGH THE OVERNIGHT HOURS INTO MONDAY MORNING.
CONDITIONS ARE EXPECTED TO IMPROVE TO MVFR...THEN VFR...LATER
MONDAY MORNING AS RAIN ACTIVITY DECREASES AND MIXING TAKES PLACE
WITH INCREASING WINDS. W WINDS COULD ACTUALLY GUST AROUND 20 KT
MONDAY AFTERNOON.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO
THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE
NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY
LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY
LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING
THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND
FOG.

FRIDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR
CATEGORY DURING THE EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE
AND FOG.

&&

.MARINE...
WINDS GENERALLY LESS THAN 10 KTS OVER THE WATER...AND SEAS UNDER
5 FEET...TONIGHT AND MONDAY.

OUTLOOK...
MONDAY NIGHT THROUGH FRIDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...IOVINO/MIKETTA
MARINE...IOVINO/MIKETTA
Hazardous weather outlook, Jun 14, 3:32 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SUN JUN 14 2015

NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-151945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS TONIGHT WILL BE ACCOMPANIED BY HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS
OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY
STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-151945-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES MAY REACH THE MIDDLE 90S ON TUESDAY AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-151945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY WIND GUSTS
IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE
ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 14, 3:21 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT SUN JUN 14 2015

DEZ003-004-141945-
DELAWARE BEACHES-INLAND SUSSEX-
321 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 320 PM EDT...A STRONG THUNDERSTORM WAS NEAR GUMBORO...OR 10 MILES
SOUTH OF GEORGETOWN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...SELBYVILLE...DAGSBORO...GUMBORO...
SYCAMORE...OCEAN VIEW AND FRANKFORD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 7545 3855 7553 3857 7554 3869 7538
      3869 7537 3860 7522 3857 7518 3857 7517
      3851 7506 3850 7505 3845 7505
TIME...MOT...LOC 1920Z 323DEG 10KT 3854 7538

SFJ
Special weather statement, Jun 14, 4:00 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT SUN JUN 14 2015

NJZ017-018-022-027-142030-
SOUTHEASTERN BURLINGTON-ATLANTIC-CAMDEN-GLOUCESTER-
400 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...

AT 400 PM EDT...A STRONG THUNDERSTORM WAS OVER HAMMONTON...OR 15
MILES NORTHEAST OF VINELAND...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMONTON...CLAYTON...EGG HARBOR CITY...CHESILHURST...WADING RIVER...
SICKLERVILLE...ELWOOD-MAGNOLIA...WILLIAMSTOWN...BATSTO...WHARTON
STATE FOREST...ATSION...MONROE TOWNSHIP...ATCO...POMONA...PINE
HILL...FOLSOM AND COLLINGS LAKES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3947 7453 3960 7507 3978 7499 3974 7448
TIME...MOT...LOC 2000Z 278DEG 17KT 3965 7482

SFJ
Special weather statement, Jun 14, 4:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT SUN JUN 14 2015

DEZ001-MDZ008-PAZ101-102-142030-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
406 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...EAST
CENTRAL CECIL AND SOUTH CENTRAL CHESTER COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIR HILL...OR 7 MILES
NORTHWEST OF NEWARK...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CALVERT...NEW CASTLE...OXFORD...NORTH EAST...WEST
GROVE...BEAR...BLAKE...PLEASANT HILL...ANDORA...LADENBERG...NORTH
STAR...APPLETON...GLASGOW...CHERRY HILL...BAY VIEW...LOMBARD...
KEMBLESVILLE AND PIKE CREEK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3975 7605 3988 7584 3966 7559 3948 7586
TIME...MOT...LOC 2006Z 323DEG 10KT 3973 7588

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:00 PM EDTSpecial Weather StatementPHIAtlantic30 min
Jun 14, 4:11 PM EDTSevere Thunderstorm WarningPHISalem38 min
Jun 14, 4:30 PM EDTSpecial Weather StatementPHIAtlantic, Camden30 min
Jun 14, 7:21 PM EDTSpecial Weather StatementPHISalem39 min
Jun 14, 7:55 PM EDTSpecial Marine WarningPHI50 min
Jun 14, 4:40 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 14, 6:24 PM EDTSpecial Weather StatementPHIBerks, Chester51 min
Jun 14, 6:35 PM EDTSevere Thunderstorm WarningPHIBerks, Chester55 min
Jun 14, 6:45 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery44 min
Jun 14, 4:54 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's4 hr
Jun 14, 6:32 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot28 min
Jun 14, 3:21 PM EDTSpecial Weather StatementPHISussex24 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningPHISussex36 min
Jun 14, 4:32 PM EDTSpecial Weather StatementPHISussex28 min
Jun 14, 5:06 PM EDTSpecial Weather StatementPHISussex24 min
Jun 14, 5:15 PM EDTAreal Flood AdvisoryPHIKent, Sussex5 hr
Jun 14, 5:29 PM EDTSpecial Weather StatementPHISussex31 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.